ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gudi, T and Mallik, G and Sau, RCh (2022) Finite element analysis of the Dirichlet boundary control problem governed by linear parabolic equation. In: SIAM Journal on Control and Optimization, 60 (6). pp. 3262-3288.

This list was generated on Fri Apr 19 14:20:39 2024 IST.